# SDR A6WA202304158554

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Part number: 601R3177421
- Part serial: NSN
- Condition: Cracked
- Location: Pax Door
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AIR STAIR FWD WEB STIFFENER SECOND DOWN FROM THE TOP IS CRACKED AT THE OUTER END FASTENER HOLE. *******AIRCRAFT REMOVED FROM SERVICE******* REMOVED CRACKED STIFFENER, LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE STIFFENER PN 601R317742-1 IAW CRJ 200 SRM 51-40-11 AND 51-42-06
